RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 297, Pages 260–280 (Mi tm3804)  

This article is cited in 2 scientific papers (total in 2 papers)

On the attractors of step skew products over the Bernoulli shift

A. V. Okuneva, I. S. Shilinb

a National Research University "Higher School of Economics", ul. Myasnitskaya 20, Moscow, 101000 Russia
b Moscow Center for Continuous Mathematical Education, Bol'shoi Vlas'evskii per. 11, Moscow, 119002 Russia

Abstract: We study the statistical and Milnor attractors of step skew products over the Bernoulli shift. In the case when the fiber is a circle, we prove that for a topologically generic step skew product the statistical and Milnor attractors coincide and are Lyapunov stable. To this end we study some properties of the projection of the attractor onto the fiber, which might be of independent interest. In the case when the fiber is a segment, we give a description of the Milnor attractor as the closure of the union of graphs of finitely many almost everywhere defined functions from the base of the skew product to the fiber.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00748-а
This work was supported by the Russian Foundation for Basic Research, project no. 16-01-00748-a.


DOI: https://doi.org/10.1134/S0371968517020145

Full text: PDF file (307 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 297, 235–253

Bibliographic databases:

UDC: 517.938
Received: February 20, 2017

Citation: A. V. Okunev, I. S. Shilin, “On the attractors of step skew products over the Bernoulli shift”, Order and chaos in dynamical systems, Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov, Tr. Mat. Inst. Steklova, 297, MAIK Nauka/Interperiodica, Moscow, 2017, 260–280; Proc. Steklov Inst. Math., 297 (2017), 235–253

Citation in format AMSBIB
\Bibitem{OkuShi17}
\by A.~V.~Okunev, I.~S.~Shilin
\paper On the attractors of step skew products over the Bernoulli shift
\inbook Order and chaos in dynamical systems
\bookinfo Collected papers. On the occasion of the 125th anniversary of the birth of Academician Dmitry Victorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 297
\pages 260--280
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3804}
\crossref{https://doi.org/10.1134/S0371968517020145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3695417}
\zmath{https://zbmath.org/?q=an:1377.37023}
\elib{http://elibrary.ru/item.asp?id=29859500}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 297
\pages 235--253
\crossref{https://doi.org/10.1134/S0081543817040149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410199700014}
\elib{http://elibrary.ru/item.asp?id=31041775}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029154969}


Linking options:
  • http://mi.mathnet.ru/eng/tm3804
  • https://doi.org/10.1134/S0371968517020145
  • http://mi.mathnet.ru/eng/tm/v297/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivan Shilin, “Locally topologically generic diffeomorphisms with Lyapunov unstable Milnor attractors”, Mosc. Math. J., 17:3 (2017), 511–553  mathnet
    2. Ilyashenko Yu., Shilin I., “Attractors and Skew Products”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, eds. Katok A., Pesin Y., Hertz F., Amer Mathematical Soc, 2017, 155–175  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:109
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019